Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does light bleeding and brown discharge during pregnancy indicate a miscarriage ?

Last week got a confirmed pregnancy from my doctor . I never had any pregnancy symptoms. I should be around 6 wks pregnant . Two days ago I had period like blood loss that lasted for about 2-4 hours. Since then I had no major blood loss except the occasional tiny amount of brown discharge when i wipe. Have I miscarried already?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM.
Yes spontaneous abortion may be over in a couple of hours, provided there is no retained products of conception.
Did you get an ultrasound study done before this bleeding?
Only method of being 100 % sure that you are pregnant and to know the duration of pregnancy, is by doing an ultrasound study.
To be doubly sure that abortion has occurred and that there is no retained products of conception, again ultrasound is the method of choice.
Answered: Thu, 21 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor